# SDR AWXA200300830

- Difficulty date: July 18, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 9,169 hours, 3,526 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Part number: D546341520020500
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-02 CHECK A .75 INCH CRACK WAS FOUND ON PANEL ATTACH ANGLE AT OUTBOARD SIDE OF NR 1 PYLON, RIB 8.  MAINTENANCE CUT OUT DAMAGE ON ATTACH ANGLE AT OUTBOARD SIDE OF NR 1 PYLON, RIB 8; FABRICATED A REPAIR ANGLE AND FILLER; INSTALLED REPAIR PARTS IAW A319 SRM 54-52-12, PG 215-220, FIG 203.
